# SDR SWAA2024071110882

- Difficulty date: July 10, 2024
- Submitted: July 11, 2024
- Operation: Air carrier
- Aircraft: N209WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32484
- Aircraft time: 64,188 hours, 38,385 cycles
- System (JASC): 2565 · Escape Slide
- Part: Isolation Mount
- Condition: Cracked
- Location: Door Slide
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR FWD SLIDE MOUNT ISOLATOR CRACKED<[01] R&R AFT ENTRY DOOR FWD SLIDE MOUNT ISOLATOR IAW SRM 51-40-02.
